# SDR N6WA2016052401

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 29,562 hours, 20,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WHEEL DID NOT DEPLOY.  INSPECTED DOOR, PERFORMED OPERATIONS CHECK OF PAX DOOR WHEEL DEPLOYMENT SYS IAW AMM 52-11-00.  OPERATIONS CHECKED NORMAL, OK FOR SERVICE.
